HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Creative Research Institution >
Peer-reviewed Journal Articles, etc >

Mayer-Vietoris sequences and coverage problems in sensor networks

Files in This Item:
JJIAM28-2_237-250.pdf157.95 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/47244

Title: Mayer-Vietoris sequences and coverage problems in sensor networks
Authors: Arai, Zin Browse this author →KAKEN DB
Hayashi, Kazunori Browse this author
Hiraoka, Yasuaki Browse this author
Keywords: Mayer-Vietoris sequences
sensor networks
coverage problems
Issue Date: Aug-2011
Publisher: Springer Japan
Journal Title: Japan Journal of Industrial and Applied Mathematics
Volume: 28
Issue: 2
Start Page: 237
End Page: 250
Publisher DOI: 10.1007/s13160-011-0039-8
Abstract: A coverage problem of sensor networks is studied. Following recent works by Ghrist et al., in which computational topological methods are applied for the coverage problem, We present an algorithm for the distributed computation of the first homology group of planar Rips complexes. The key idea is to decompose a Rips complex into smaller pieces of subcomplexes, and to make use of Mayer-Vietoris sequences in order to sum up the homology groups of subcomplexes. Combined with a sufficient condition for the coverage which is given in terms of the first homology group, the proposed algorithm enables us to verify the coverage in a distributed manner.
Rights: The original publication is available at www.springerlink.com
Type: article (author version)
URI: http://hdl.handle.net/2115/47244
Appears in Collections:創成研究機構 (Creative Research Institution) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 荒井 迅

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University